# SDR P5CA2025080600062

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 59,030 hours, 9,137 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR OF SCRATCH AND DENT ON FUSELAGE SECTION 46 SKIN COMMON TO LAP AND BUTT SPLICE AT STA 1740 AND S-46L REQUIRED PER PART 3 OF EO 4853A132 BEFORE 10000 FC.   ACCOMPLISHED EI #T2025A53M-1615, REV 1 FOR UPGRADE FUSELAGE SKIN TIME-LIMITED REPAIR.   ACCOMPLISHED EI #T2025A53M-1615 REV 2. 4.JOB COMPLETED AND CONDITION CHECK NORMAL..
